# SDR FDKA200709488

- Difficulty date: September 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,496 hours, 14,906 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 412CL HAS AN ELONGATED HOLE THAT IS BEYOND LIMITS.  INSTALLED A DIMPLED WASHER OVER THE DAMAGE.
